Pacific Journal of Mathematics

Quasi-positive operators.

D. W. Sasser

Article information

Source
Pacific J. Math., Volume 14, Number 3 (1964), 1029-1037.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103033996

Mathematical Reviews number (MathSciNet)
MR0169067

Zentralblatt MATH identifier
0187.38201

Subjects
Primary: 47.20

Citation

Sasser, D. W. Quasi-positive operators. Pacific J. Math. 14 (1964), no. 3, 1029--1037. https://projecteuclid.org/euclid.pjm/1103033996


Export citation

References

  • [1] T. Ando, Positive linear operators in semi-ordered linear spaces, J. Fac. Science, Hokkaido University, Ser. I, XIII, (1957), 214-228.
  • [2] G. Birkhoff, Extensions of Jentzsch's theorem, Trans. Amer. Math. Soc, 85 (1957), 219-228.
  • [3] F. F. Bonsall, Endomorphisins of partially ordered vector spaces, J. London Math. Soc, 30 (1955), 133-144.
  • [4] F. F. Bonsall, Endomorphisi of a partially ordered vector space without order unit, J. London Math. Soc, 30 (1955), 144-153.
  • [5] F. F. Bonsall, Linear operators in complete positive cones, Proc. London Math. Soc, 3, VIII (29), (1958), 53-75.
  • [6] G. Frobenius, ber Matrizen aus positiven Elementen, Sitz. Ber. Preuss. Academie der Wiss. Berlin (1908), 471-476, (1909), 514-518.
  • [7] G. Frobenius,y ber Matrizen aus nicht negativen Elementen, Sitz. Ber. Preuss. Akademie der Wiss. Berlin (1912), 456-477.
  • [8] E. Hopf, ber lineare Integralgleichungenmit positiven Kern, Sitz. Ber. Preuss. Akademie der Wiss. Berlin, XVIII (1928), 233-245.
  • [9] R. Jentzsch, ber Integralgleichungen mit positiven Kern, Crelles J., 141 (1912), 235-244.
  • [10] S. Karlin, Positive Operators, J. Math., 8 (1959), 907-938.
  • [11] M. Krein and M. Rutman, Linear operators leaving invarianta cone in a Banach space, Uspehi Matem. Navk (1948), 3-95, Amer. Math. Soc Translation No. 26.
  • [12] O. Perron, Zur Theorie der Matrizen, Math. Ann., 64 (1907), 248-263.
  • [13] H. Schaefer, Positive Trans for mationen in lokal konvexen halbgeordneten Vektor- rdumen, Math. Ann., 129 (1955), 323-329.
  • [14] H. Schaefer, Pacific J. Math.,, 10 (1930), 1009-1019. SANDIA LABORATORY, ALBUQUERQUE, NEW MEXICO